American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Michał Adamaszek and Jan Hladký. Dense flag triangulations of $3$-manifolds via extremal graph theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information   
View Article: PDF

[3] Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter. Geometric grid classes of permutations. Trans. Amer. Math. Soc. 365 (2013) 5859-5881.
Abstract, references, and article information   
View Article: PDF

[4] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[5] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[6] S. Corteel, R. Stanley, D. Stanton and L. Williams. Formulae for Askey-Wilson moments and enumeration of staircase tableaux. Trans. Amer. Math. Soc. 364 (2012) 6009-6037.
Abstract, references, and article information   
View Article: PDF

[7] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[8] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[9] Richard Scott. Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011) 385-415. MR 2719687.
Abstract, references, and article information   
View Article: PDF

[10] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF

[11] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[12] Mourad E. H. Ismail and Jiang Zeng. Addition theorems via continued fractions. Trans. Amer. Math. Soc. 362 (2010) 957-983. MR 2551512.
Abstract, references, and article information   
View Article: PDF

[13] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF

[14] Mirjana Vuletic. A generalization of MacMahon's formula. Trans. Amer. Math. Soc. 361 (2009) 2789-2804. MR 2471939.
Abstract, references, and article information   
View Article: PDF

[15] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[16] Daniel Levin and Mark Wildon. A combinatorial method for calculating the moments of Lévy area. Trans. Amer. Math. Soc. 360 (2008) 6695-6709. MR 2434307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] I. P. Goulden and A. Rattan. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007) 3669-3685. MR 2302511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007) 1555-1575. MR 2272140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John R. Stembridge. Counterexamples to the poset conjectures of Neggers, Stanley, and Stembridge. Trans. Amer. Math. Soc. 359 (2007) 1115-1128. MR 2262844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernhard Krön and Elmar Teufl. Asymptotics of the transition probabilities of the simple random walk on self-similar graphs. Trans. Amer. Math. Soc. 356 (2004) 393-414. MR 2020038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Marshall Ash and Gang Wang. Sets of uniqueness for spherically convergent multiple trigonometric series. Trans. Amer. Math. Soc. 354 (2002) 4769-4788. MR 1926836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James Haglund. Rook theory, compositions, and zeta functions . Trans. Amer. Math. Soc. 348 (1996) 3799-3825. MR 1357880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2